# SDR C2XA09RI169

- Difficulty date: October 6, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 25,889 hours, 19,371 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2504 - JAX - FLIGHT CREW REPORTED PAX DOOR WILL NOT OPEN FROM INSIDE. MX VERIFIED DOOR OPERATION AND COULD NOT DUPLICATE THE PROBLEM ACFT WAS APPROVED TO RETURN TO SERVICE.
